advertisement
Question
Posted by: Marie | 2012/02/22

Menstruasie dringend

Ek het vir die 1ste keer gegaan vir die voorbehoed inspuiting - volgens die apteker sou my siklus heeltemal weggaan en ek moet die inspuiting elke 3 maande herhaal.
Die probleem is dat ek nou al vir amper 3 weke lank menstrueer. In die begin was dit nie erg nie, maar die laaste 2 dae is dit. Daar het vanoggend ''n stuk " iets"  uitgekom en ek is bekommerd daaroor. Wat kan dit wees?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is probably a clot of blood. This happens when you bleed heavily. This irregular bleeding occurs in some women on the Pill and it may help to have your next injection a bit earlier.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Bianca | 2015/06/28

Ek vloei al vir twee weke dit is baie erg, ek dra 'n tampon en 2 doekies maar die bloeding so erg dit kom nog steeds deur. Daar kom ook stukke bloed uit dit lyk soos lewer.

Reply to Bianca
Posted by: gynaedoc | 2012/02/27

It is probably a clot of blood. This happens when you bleed heavily. This irregular bleeding occurs in some women on the Pill and it may help to have your next injection a bit earlier.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement